# SDR 99ZZZX1815

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N88834
- Make and model: Cessna 441
- Aircraft serial: 4410269
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 58411401
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND THAT THE RIGHT MAIN GEAR OUTBOARD UPLOCK HOOK STEEL BRACKET WAS UPWARD TO THE END OF BRACKET.  INSTALLED NEW BRACKET.
